# SDR SWAA2017030812393

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-800
- Aircraft serial: 36666
- Aircraft time: 1,443 hours, 643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AISLE EMERGENCY FLOOD LIGHT LOOSE.  SECURED THE LIGHT IAW AMM.
